BERNSTEIN POLYNOMIAL APPROACH AGAINST TO SOME FREQUENTLY USED GROWTH CURVE MODELS ON ANIMAL DATA


Gurcan M., ÇOLAK C., ORMAN M. N.

PAKISTAN JOURNAL OF STATISTICS, vol.26, no.3, pp.509-516, 2010 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 26 Issue: 3
  • Publication Date: 2010
  • Title of Journal : PAKISTAN JOURNAL OF STATISTICS
  • Page Numbers: pp.509-516

Abstract

Non-linear Logistic, Gompertz and Richards growth curve models were fitted to the data from Simmental x Southern Anatolian Red (SAR) crossbred cattles. Individual growth curves were fitted based on live weight measurements, and then general growth curves were obtained for all the models.